MathSciNet Relay Station
MathSciNet bibliographic data
MR2773338 (2012d:35293) 35Q35 (35B44 35B65 76D03)
Qiu, Hua; Du, Yi; Yao, Zheng'an Serrin-type blow-up criteria for 3D Boussinesq equations. Appl. Anal. 89 (2010), no. 10, 1603–1613.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement